# SDR RK180

- Difficulty date: January 25, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 2,628 hours, 1,932 cycles
- Engine: Pwa JT15D5
- Engine time: 2,628 hours, 1,916 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7664004
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT FROM KBCT TO KBVT AT FL410 THE FLIGHT HEARD A LOUD BANG FOLLOWED BY OSCILLATIONS ON THE ROLL AXIS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS LANDED AT KLACY WITH NO FURTHER PROBLEMS.  REPLACED RT ENGINE BLEED ACTUATOR VALVE PER PWC JT15D-5 MM 72-30-00.  OPS CHECK GOOD.  TEST FLIGHT WAS SATISFACTORY.
